# SDR ASOA200900476

- Difficulty date: April 22, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 16,671 hours, 13,910 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Damaged
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128 VERTICAL POST LBL 18.0 OTBD SIDE HAS INDICATION NOTED A1TWL 69.0 AFT FLANGE APPROX .2 INCH IN LENGTH 50 PERCENT FSH FAILED NDT INSP.  REMOVED VERTICAL POST IAW SRM 51-42-06. FABRICATED NEW VERTICAL POST IAW SRM 51-24-16.  HEAT TREATED REPAIR PART, POST FROM 7075-0 TO A T62 IAW AMS 2770.  LOCATED AND DRILLED POST IAW SRM 51-40-11 AND 51-42-06. INSTALLED VERT POST IAW SRM 51-40-11 & 51-42-06.
